Many of my clients have cholesterol issues and take any one of a number of drugs, called statins such as Lipitor (the most popular), Zocor or Crestor. Now, certainly I am not a doctor, but I do a lot of research because for me, its personal, my mum has been on these drugs, and I know there are many side effects of these drugs that, in my opinion, is too high of a price.
“Side Effects of Lipitor (cholesterol-lowering drug) may include:
Abdominal pain, abnormal heart beats, accidental injury, acne, allergic reaction, amnesia, back pain, black stools, bleeding, breast enlargement, changes in eyesight, changes in taste sensation, chest pain, constipation, decreased sex drive, depression, diarrhea, difficulty swallowing, distorted facial muscles, dizziness, dry eyes, fatigue, fever, flu symptoms, fluid retention, gas hair loss, headache, hearing difficulties, heartburn, increases muscle movement, increased sensations, indigestion, inflammation of sinus and nasal passages, insomnia, itching, joint pain, lack of co-ordination, leg cramps, muscle aching or weakness, purple or red spots on the skin, rash, respiratory problems, ringing in the ears, sensitivity to light, skin irritations, sore throat, strange dreams, sweating, tingling of extremities, unstable emotions, urinary problems, vomiting, weakness, weight gain, weight loss.
If you are on these drugs, do your research; you can reduce or discontinue these drugs. I can also recommend many resources, just ask.